# SDR SWAA2021092000793

- Difficulty date: August 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 294 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AROUND FASTENER LOCATED BEAR STRAP AT LEVEL FITTING-LATCH; STA 294.5 BETWEEN S-8R AND S-9R. ; 2021-356641 / [01] TOOL USED: P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 05-MAR-22.; [02] TOOL USED: P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22; [03] TOOL USED: CALIPER P/N DIGITAL 150; S/N AE-412602; DUE DATE 31-MAY-22.; [04] TOOL USED PN: NORTEC500D; SN: N500X12101U102020; DUE DATE: 01 JUN 22.; [05] TOOL USED: CALIPER P/N 500-197-20; S/N 12141486; DUE DATE 31-JAN-22; [06] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X11290U021704 DUE DATE: 08-OCT-21.; [07] TOOLS USED: CALIPER P/N500-197-20; S/N 12141486; DUE DATE 31-JAN-22; RADIUS GAUGE P/N 2A04A3; S/N AE-408651; DUE DATE 02-FEB-22.; [08] TOOLS USED: CALIPER P/N 500-197-20; S/N 12141486; DUE DATE 31-JAN-22; RADIUS GAUGE P/N 2204A3; S/N AE-408651; DUE DATE 02-FEB-22.; [09] TOOL USED: MICROMETER P/N 293-831-30 S/N 71150743 DUE DATE 31 AUG 21.; [10] SUMMARY EA 21-153-02338 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q0060HX6.; [11] PERFORMED PERMANENT REPAIR BEAR STRAP LOCATED BTW BSTA 277 TO BSTA 312 AND STR-6R TO STR-10R IAW B737-700 SRM 53-10-01-2R-6 REPAIR 6; EA 21-153-02338-WIP1 ;EA 21-153-02338-WIP2 AND EA 21-153-02338.; [12] COMPLETED TASK CARD WITH STEP 11 RII
